# SDR UF6A990744

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Rt Nacelle
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LIGHTNING STRIKE DAMAGE OUTBOARD SIDE OF NR 2 NACELLE.  MAINTENANCE REPAIRED DAMAGE IAW BAE ATP SRM 51-60-01, FIG 1.  (M)
